MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SSX-800
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown" and "the patient had a previous left side capsular contracture and the capsule was removed in (b)(6) 2025 and the same device was implanted back on the same day".This record is for the left side.The device remains implanted.The device will be returned.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "capsular contracture baker grade unknown".The reported event is a physiological complication, and device analysis typically does not help allergan determine the cause.
 
Additional Manufacturer Narrative
Correction to h6 adverse event problem in the initial medwatch: un-reporting a2303 improper or incorrect procedure or method.This event was determined to be not reportable to the fda as there was no allegation of patient injury or harm associated with the reuse of the patient's implant to treat capsular contracture.
 
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown" and "the patient had a previous left side capsular contracture and the capsule was removed (.) and the same device was implanted back on the same day".Later healthcare professional reported "no contracture" since patient's last visit.This record is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
Reason for reoperation: capsular contracture baker grade iii.
 
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown" and "the patient had a previous left side capsular contracture and the capsule was removed (.) and the same device was implanted back on the same day".Later healthcare professional reported "no contracture" since patient's last visit.Later healthcare professional reported "per patient description, capsular contracture baker grade iii".This record is for the left side.The device remains implanted.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23993801
Report Number9617229-2026-00442
Device Sequence Number13317558
Product Code FTR
UDI-Device Identifier10888628033467
UDI-Public(01)10888628033467(10)1261320(11)240830(17)290730
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSSX-800
Device Lot Number1261320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/04/2026
03/18/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/10/2026
04/09/2026
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite